Please use this identifier to cite or link to this item:
Title: A nonlocal eigenvalue problem and the stability of spikes for reaction-diffusion systems with fractional reaction rates
Authors: Winter, M
Wei, J
Keywords: Nonlocal Eigenvalue Problem, Stability,;Spike Solution, Reaction-Diffusion Systems
Issue Date: 2003
Publisher: World Scientific
Citation: J Bifurc Chaos Appl Sci Engrg 6 (2003), 1529-1543
Abstract: We consider a nonlocal eigenvalue problem which arises in the study of stability of spike solutions for reaction-diffusion systems with fractional reaction rates such as the Sel'kov model, the Gray-Scott system, the hypercycle Eigen and Schuster, angiogenesis, and the generalized Gierer-Meinhardt system. We give some sufficient and explicit conditions for stability by studying the corresponding nonlocal eigenvalue problem in a new range of parameters.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
23pre-nonlocal9.pdf196.2 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.